Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 50, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at May 31, 2012, 3:32 AM CDT. It took effect at May 31, 2012, 6:00 PM CDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- May 31, 2012, 3:32 AM CDT (08:32 UTC)
- In effect from
- May 31, 2012, 6:00 PM CDT
- Expired
- Jun 1, 2012, 10:00 PM CDT
- In force
- 28 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
552 WHUS73 KMKX 310832 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 AM CDT THU MAY 31 2012 ...BRISK NORTHEAST WINDS DEVELOPING TONIGHT... .LOW PRESSURE WILL MOVE FROM SOUTHERN ILLINOIS THIS AFTERNOON TO SOUTHERN LOWER MICHIGAN BY FRIDAY MORNING. AS A RESULT...NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KNOTS LATE THIS AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET THIS EVENING. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON. AS THE LOW MOVES NORTHEAST ON FRIDAY...LOOK FOR THE WINDS AND WAVES TO SLOWLY DIMINISH. LMZ645-646-311645- /O.NEW.KMKX.SC.Y.0050.120601T0200Z-120601T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 AM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS INCREASE TO 10 TO 20 KNOTS BY LATE AFTERNOON. * WAVES: WAVES BUILD TO 3 TO 5 FEET BY 9 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
7 follow-up statements
644 WHUS73 KMKX 311439 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 939 AM CDT THU MAY 31 2012 ...BRISK NORTHEAST WINDS DEVELOPING... .LOW PRESSURE WILL MOVE FROM SOUTHERN ILLINOIS THIS AFTERNOON TO SOUTHERN LOWER MICHIGAN BY FRIDAY MORNING. AS A RESULT... NORTHEAST WINDS WILL INCREASE TO 15 TO 20 KNOTS LATE THIS AFTERNOON WITH WAVES BUILDING TO 3 TO 5 FEET. THESE CONDITIONS WILL PERSIST THROUGH FRIDAY AFTERNOON. AS THE LOW MOVES NORTHEAST ON FRIDAY...LOOK FOR THE WINDS AND WAVES TO SLOWLY DIMINISH. LMZ645-646-312245- /O.EXT.KMKX.SC.Y.0050.120531T2300Z-120601T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 939 AM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS INCREASE TO 15 TO 20 KNOTS BY LATE AFTERNOON. * WAVES: WAVES BUILD TO 3 TO 5 FEET BY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
539 WHUS73 KMKX 312032 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 332 PM CDT THU MAY 31 2012 ...BRISK NORTHEAST WINDS TONIGHT AND FRIDAY... .LOW PRESSURE WILL MOVE FROM SOUTHERN ILLINOIS THIS EVENING TO SOUTHERN LOWER MICHIGAN BY FRIDAY MORNING AND STRENGTHEN. AS A RESULT THE NORTHEAST WINDS WILL INCREASE AND WAVES WILL BUILD. AS THE LOW MOVES NORTHEAST FRIDAY EVENING...LOOK FOR THE WINDS AND WAVES TO SLOWLY DIMINISH. LMZ645-646-010445- /O.CON.KMKX.SC.Y.0050.120531T2300Z-120601T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 332 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: WAVES 3 TO 5 FEET TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
455 WHUS73 KMKX 010206 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 906 PM CDT THU MAY 31 2012 ...BRISK NORTHEAST WINDS DEVELOPING OVERNIGHT... .STRENGTHENING LOW PRESSURE OVER THE OHIO VALLEY REGION TONIGHT WILL RESULT IN A TIGHTENING PRESSURE GRADIENT OVER SOUTHERN LAKE MICHIGAN. THE PRESSURE GRADIENT WILL CAUSE WINDS TO INCREASE OVER THE NEARSHORE WATERS OF LAKE MICHIGAN. WIND GUSTS AROUND 25 KNOTS ARE EXPECTED FROM NORTH POINT LIGHT SOUTH TO THE WINTHROP HARBOR AREA. THE GUSTY NORTHEAST WINDS WILL BACK TO THE NORTH TONIGHT AND CONTINUE ON FRIDAY...BEFORE DIMINISHING DURING THE LATE AFTERNOON AND EARLY EVENING. THE BRISK WINDS WILL ALSO CAUSE WAVES TO BUILD TO 3 TO 5 FEET. LMZ645-646-011015- /O.CON.KMKX.SC.Y.0050.000000T0000Z-120601T2100Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 906 PM CDT THU MAY 31 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WILL BACK TO THE NORTH TONIGHT. * WAVES: WAVES 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
653 WHUS73 KMKX 010826 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 AM CDT FRI JUN 1 2012 ...BRISK NORTHEAST WINDS THROUGH EARLY EVENING... .STRONG LOW PRESSURE OVER OHIO THIS MORNING WILL TRACK NORTHEAST TO NORTH OF LAKE ERIE BY EARLY THIS EVENING. AS A RESULT...BRISK NORTH WINDS GUSTING TO AROUND 25 KNOTS ARE EXPECTED FROM NORTH POINT LIGHT HOUSE...SOUTH TO THE WINTHROP HARBOR AREA. LOOK FOR WAVES OF 3 TO 5 FEET IN THIS SAME AREA. WINDS AND WAVES WILL BE SLIGHTLY LOWER TO THE NORTH...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION. WINDS WILL BACK TO THE NORTHWEST THEN WEST AND DIMINISH THIS EVENING. WAVES WILL ALSO SLOWLY SUBSIDE. LMZ645-646-011630- /O.EXT.KMKX.SC.Y.0050.000000T0000Z-120602T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 AM CDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH WINDS 15 TO 25 KNOTS THROUGH TODAY WILL BACK TO THE NORTHWEST THEN WEST AND WEAKEN THIS EVENING. * WAVES: WAVES 3 TO 5 FEET...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
134 WHUS73 KMKX 011407 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 907 AM CDT FRI JUN 1 2012 ...BRISK NORTHEAST WINDS THROUGH EARLY EVENING... .STRONG LOW PRESSURE OVER OHIO THIS MORNING WILL TRACK NORTHEAST TO NORTH OF LAKE ERIE BY EARLY THIS EVENING. AS A RESULT...BRISK NORTH WINDS GUSTING TO AROUND 25 KNOTS ARE EXPECTED FROM NORTH POINT LIGHT HOUSE...SOUTH TO THE WINTHROP HARBOR AREA. LOOK FOR WAVES OF 3 TO 5 FEET IN THIS SAME AREA. WINDS AND WAVES WILL BE SLIGHTLY LOWER TO THE NORTH...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION. WINDS WILL BACK TO THE NORTHWEST THEN WEST AND DIMINISH THIS EVENING. WAVES WILL ALSO SLOWLY SUBSIDE. LMZ645-646-012215- /O.CON.KMKX.SC.Y.0050.000000T0000Z-120602T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 907 AM CDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTH WINDS 15 TO 25 KNOTS THROUGH TODAY WILL BACK TO THE NORTHWEST THEN WEST AND WEAKEN THIS EVENING. * WAVES: WAVES 3 TO 5 FEET...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
574 WHUS73 KMKX 011957 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 257 PM CDT FRI JUN 1 2012 ...GUSTY NORTHEAST WINDS AND LINGERING HIGH WAVES THROUGH EARLY EVENING... .STRONG LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL RESULT IN CONTINUED GUSTY NORTHEAST WINDS OVER THE NEARSHORE WATERS. HIGHER WAVES WILL THUS LINGER INTO THE EVENING...SUBSIDING LATE EVENING AND OVERNIGHT AS THE WINDS EASE. WINDS AND WAVES WILL BE SLIGHTLY LOWER TO THE NORTH...BUT SMALL CRAFT SHOULD STILL EXERCISE CAUTION. WESTERLY WINDS MAY GUST TO SMALL CRAFT LEVELS ON SATURDAY. LMZ645-646-020300- /O.CON.KMKX.SC.Y.0050.000000T0000Z-120602T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 257 PM CDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS WILL BACK TO THE NORTHWEST THEN WEST AND WEAKEN THIS EVENING. * WAVES: WAVES 3 TO 5 FEET...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
294 WHUS73 KMKX 020313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1013 PM CDT FRI JUN 1 2012 ...|WINDS BECOMING MORE WEST... .STRONG LOW PRESSURE OVER LAKE HURON WILL BRING MORE WEST WINDS...RESULTING IN SUBSIDING WAVES NEAR SHORE. LMZ645-646-020415- /O.EXP.KMKX.SC.Y.0050.000000T0000Z-120602T0300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1013 PM CDT FRI JUN 1 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WEST WINDS MAY INCREASE TO 10 TO 20 KNOTS LATE TONIGHT...BUT WITH THE OFF SHORE WINDS...THE WAVES ARE EXPECTED TO SUBSIDE. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 31, 3:29 AM CDT, 3 minutes earlier.
Area forecast discussion, May 31, 3:29 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 AM CDT THU MAY 31 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
IT/S A COMPLICATED FORECAST PRECIP-WISE AS LOTS OF SYNOPTIC SCALE
EVOLUTION WILL BE ONGOING THROUGH THIS PERIOD. AN EAST-WEST ORIENTED
UPPER LEVEL TROF WITH EMBEDDED SHORT WAVES WILL BE DROPPING ACROSS
THE AREA TODAY...THEN BEGIN TO CLOSE OFF ON ITS WESTERN FLANK LATE
THIS AFTERNOON INTO THIS EVENING. THIS CLOSED SYSTEM IS RATHER
IMPRESSIVE BY 06Z TONIGHT...WITH THE CENTER OF THE LOW MOVING ALONG
THE WI/IL BORDER. PRECIP EARLY THIS MORNING IS LINING UP NICELY WITH
THE NAM12 H7 DEFORMATION REGIONS...WHICH IS ALSO DEFINING THE
NORTHERN EXTENT OF THE PRECIP RATHER WELL. THE PRECIP OVER THE
CENTRAL PART OF THE FORECAST AREA SHOULD DIMINISH THIS MORNING AS
THE DEFINING DEFORMATION REGION WEAKENS AND PEELS OFF TO THE EAST.
THE FOCUS THEN SHIFTS TO A SOUTHERN REGION OF BETTER FRONTOGENESIS
AND DEFORMATION THAT WILL KEEP HIGHER POPS ALONG THE WI/IL BORDER
INTO THE AFTERNOON.
AS THE UPPER LOW DEEPENS TONIGHT THE SURFACE LOW RESPONDS AND
QUICKLY LIFTS FROM SOUTHERN ILLINOIS THIS AFTERNOON TO SE LOWER
MICHIGAN BY EARLY FRIDAY MORNING. THE ASSOCIATED PRECIP SHIELD
SHOULD HOLD BACK INTO SOUTHEAST WISCONSIN THROUGH THE NIGHT.
SO...THAT AREA AROUND MKE TO KENOSHA COULD SEE A LONG
DURATION...MOSTLY LIGHT RAIN THROUGH TONIGHT.
A COOL DAY FOR SURE WITH HIGHS STRUGGLING TO REACH 50 IN THE
SOUTHEAST...BUT A LITTLE WARMER NORTHWEST OF MADISON. TEMPS IN THE
LOWER TO MID 40S TONIGHT WITH SOME VALLEY FOG OUT WEST WITH THE
MOIST GROUND...LIGHT WIND...COOL TEMPS.
.FRIDAY...FORECAST CONFIDENCE...MEDIUM
BACKED OFF POPS MORE FOR FRIDAY...AS GFS HAS JOINED OTHER MODELS
WITH FARTHER EAST SURFACE LOW POSITION. WAS TEMPTED TO GO DRY ACROSS
THE FORECAST AREA...BUT KEPT SLIGHT CHANCE IN THE EAST WITH BROAD
AREA OF PRECIP JUST TO THE EAST...AND MODEL SOUNDINGS STILL SHOWING
SOME SATURATION AND LIFT. GFS STILL SLOWER TO MOVE OUT CLOUDS...BUT
OVERALL CONSENSUS SUGGESTING THERE SHOULD BE SOME AFTERNOON SUN IN
AT LEAST THE WESTERN FORECAST AREA. WITH 925 MB TEMPS INCREASING TO
12-15C...INCREASED HIGH TEMPS TO THE MID AND UPPER 60S AWAY FROM
LAKE MICHIGAN. CLOUDS WILL BE SLOWEST TO EXIT THE EAST...AND
EXPECTING NORTHERLY WINDS TO HAVE ENOUGH OF A EASTERLY COMPONENT
TO KEEP THINGS COOLER NEAR THE LAKE.
.SATURDAY...FORECAST CONFIDENCE...MEDIUM
JUST WENT WITH A SLIGHT CHANCE FOR SHOWERS SATURDAY...AS MODELS
INDICATING A WEAK WAVE WILL SLIDE THROUGH THE AREA. NOT GREAT
AGREEMENT AS TO WHERE BEST LIFT AND DEEPEST MOISTURE WILL BE. NAM
AND GFS SOUNDINGS ARE SHOWING 200-400 J/KG OF CAPE. MODEL DEWPOINTS
MAY BE TOO HIGH...WHICH WOULD RESULT IN TOO MUCH CAPE...BUT STILL
ENOUGH CONFIDENCE TO MENTION THUNDER IN FORECAST. SHOULD SEE SOME
SUNSHINE...WITH 925 MB TEMPS OF 15-17C SUGGESTING MAINLY LOW 70S.
COOLEST 925 MB TEMPS AND BEST CHANCE FOR CLOUDS SEEMS TO BE OVER
THE SOUTHWEST FORECAST AREA...SO KEPT HIGHS A BIT COOLER THERE
THAN ELSEWHERE.
.SUNDAY THROUGH WEDNESDAY...FORECAST CONFIDENCE...MEDIUM
MODELS INDICATE UPPER RIDGING WILL BUILD IN FROM THE WEST EARLY NEXT
WEEK...WITH THE RIDGE AXIS REACHING THE MISSISSIPPI RIVER BY TUESDAY
OR WEDNESDAY. WITH THE THERMAL RIDGE TO THE WEST OF THE FORECAST
AREA...EXPECTING TEMPS TO BE NEAR TO A COUPLE DEGREES ABOVE NORMAL
FOR THE FIRST PART OF JUNE. WILL PROBABLY BE COOLER NEAR LAKE
MICHIGAN MOST DAYS THOUGH...WITH FAIRLY LIGHT FLOW NOT PUTTING UP A
FIGHT AGAINST THE LAKE BREEZE.
MAY SEE A WEAK SYSTEM OR TWO SLIDE TROUGH THE EASTERN SIDE OF THE
RIDGE...THOUGH CANADIAN AND ECMWF REMAIN DRY THROUGH THE FIRST HALF
OF NEXT WEEK. DID KEEP SOME POPS FOR SUNDAY NIGHT AND MONDAY PER
THE WETTER GFS SOLUTION. OTHERWISE...LOOKS LIKE PRETTY NICE WEATHER
FOR A FEW DAYS.
&&
.AVIATION /12Z TAFS/...THE STEADY RAIN IN THE MADISON AREA HAS LEAD
TO SOME IFR CIGS DEVELOPING...BUT THIS SHOULD BE FAIRLY SHORT LIVED
AND IS EXPECTED TO LIFT BACK INTO THE 3000-3500FT LEVEL BY OR
SHORTLY AFTER 12Z THIS MORNING. THE RAIN WILL DIMINISH IN THE
MADISON AREA...BUT SPREAD INTO THE 3 SOUTHEAST WISCONSIN TAF SITES
BY ISSUANCE TIME AND LIKELY CONTINUE ON AND OFF THROUGH THE MUCH OF
THE FORECAST PERIOD. THIS IS DUE TO A LARGE UPPER LEVEL TROF THAT
WILL EVOLVE INTO A LARGE CLOSED LOW THAT MOVES ALONG THE WI/IL
BORDER TONIGHT. THE ASSOCIATED SURFACE LOW WILL MOVE FROM SOUTHERN
ILLINOIS THIS AFTERNOON...TO LOWER MICHIGAN BY FRIDAY MORNING. WITH
THE LOWER DEWPOINTS COMING DOWN THE LAKE...WOULD EXPECT THE DRIER
LOW LEVELS TO LIMIT THE THREAT OF IFR OR EVEN MVFR CIGS IN THE
SOUTHEAST. TRENDS OVER THE NEXT FEW HOURS WILL HOPEFULLY BRING SOME
CLARITY TO THIS.
&&
.MARINE...A SURFACE LOW PRESSURE SYSTEM WILL MOVE FROM SOUTHERN
ILLINOIS THIS AFTERNOON TO SOUTHEAST LOWER MICHIGAN BY FRIDAY
MORNING. THIS WILL RESULT IN AN INCREASING NORTHEAST WIND ACROSS THE
LAKE...CAUSING WAVES TO BUILD TO 3 TO 5 FEET TONIGHT THROUGH FRIDAY
FOR AREAS MAINLY SOUTH OF MILWAUKEE...CONTINUING INTO THE NEARSHORE
WATERS OF ILLINOIS. A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 9
PM THIS EVENING THROUGH 4 PM ON FRIDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 4 PM CDT FRIDAY
FOR LMZ645-646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...DAVIS
FRIDAY THROUGH WEDNESDAY...DDVHazardous weather outlook, May 30, 3:26 PM CDT, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 326 PM CDT WED MAY 30 2012 WIZ046-047-051-052-056>060-062>072-312030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 326 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS WEEK. LMZ643>646-312030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 326 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WINDS AND WAVES MAY APPROACH SMALL CRAFT CRITERIA FRIDAY AND FRIDAY EVENING...ESPECIALLY SOUTH OF PORT WASHINGTON.. THERE IS A CHANCE OF THUNDERSTORMS MONDAY. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.